Doctor insights on:
Pristiq For Fibromyalgia
Pristiq (desvenlafaxine): Pristiq (desvenlafaxine) is a fairly new antidepressant -- it's a metabolic product of Effexor (venlafaxine). It can be helpful with various types of depression and anxiety disorders. Some have even found it useful in menopausal hot flashes. ...Read moreSee 3 more doctor answers
Pristiq (desvenlafaxine): Also, called desvenlafaxine, is an antidepressant of the serotonin-norepinephrine reuptake inhibitors, developed by wyeth co. It is the synthetic form of the major active metabolite Effexor (venlafaxine). Can cause nausea, dizziness, constipation, sleep problems, decrease appetite, night terrors, anxiety, & sexual side-effects. ...Read moreSee 1 more doctor answer
It depends.: The medication is generally written for daily use. Whether you take it in the morning afternoon or evening depends upon your preference. If it makes you sleepy you may want to take at night, if it seems to bother your sleep you may want to take it in the morning. It is however best to take it at the same time each day. That way you are less likely to forget to take the medication. ...Read moreSee 1 more doctor answer
Be patient: It can take even several weeks for the medication to reach full effectiveness. You may have some improvements before, but don't judge it yet. That is, unless you're having BAD side effects — that might be a reason to consider it a bad choice. If you're not, then be patient. Keep detailed (a few times a day) records of how you feel. At the end of 2 mths, decide if this is your best choice. Best! ...Read more
Pristiq (desvenlafaxine): Yes, as directed by your doctor.Get a more detailed answer ›
In my experience : Generally about 3-7 days as long as there has been a hint of a response at 50 mg, otherwise it could take up to 14 days if there has been no hint of a response yet. This is my clinical experience. Others may have had different experiences. Best wishes for a quick recovery. ...Read moreSee 1 more doctor answer
Pristiq (desvenlafaxine): Depending on how long you have been on the lower dose, usually response within 4-6 weeks from starting the medication. ...Read more
I am on pristiq (desvenlafaxine) now for 3 years and I want to quit can you tell me the right way thanks?
See details: You need to slowly taper off of it. How to do this needs to come from your own doctor. ...Read more
I'm into pristiq (desvenlafaxine) for two days I'll feel accelerates that normal how long it take to my body get use to it?
Pristiq (desvenlafaxine): For therapeutic effect, Pristiq (desvenlafaxine) will need at least 4-6 weeks. Side effects may show up sooner, and usually dissipate within the first 2 weeks if they're going to. If I have missed the meaning of your question, please rephrase and re-ask. I did the best I could with it, but I admit to feeling confused when reading it as typed. ...Read more
How long for pristiq (desvenlafaxine) 50 mg to get out of my system? I've took it for 3 weeks only ... It's been 3 days since I stopped it.
Pristiq (desvenlafaxine): It should be out of you system in about 5 days in any situation ...Read more
Is it important to have a termination session with a pysch before not returning. Pristiq (desvenlafaxine) was good in first 3 weeks, now I feel worse than ever?
Yes, important: Please don't give up on treatment yet. If Pristiq (desvenlafaxine) is not helping, your psychiatrist will work with you to get relief. S/he would want to know about your feeling "worse than ever, " and would want to help you with this. Antidepressants also take at least 4-6 weeks for effectiveness, and I don't know how long you've taken pristiq (desvenlafaxine). Psychotherapy is also a very important part of treatment. ...Read more
I've been taking pristiq (desvenlafaxine) for 3 months, i also take 200 quetap. At first I was thrilled — pristiq (desvenlafaxine) was working so well, it's not working as well now?
Pristiq (desvenlafaxine): I am assuming by quetap u meant quetiapine (seroquel). The combination should not lower the potency of pristiq (desvenlafaxine). Maybe a dose adjustment in the Pristiq (desvenlafaxine) would help, & since u did not tell us what the dose was, i strongly recommend u talk with your prescribing doc. About it. ...Read more